# SDR MASA200500047

- Difficulty date: January 19, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 10,200 hours, 9,388 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH - CLT TO STL ABORTED TAKEOFF AND RETURNED TO THE GATE DUE TO A NR 2 ENGINE THRUST RVERSER DISAGREE.  MAINTENANCE COMPLIED WITH THE MEL.  MAINTENANCE SHIMMED AND RIGGED SWITCHED, OPS CHECK GOOD.
